# SDR FDEA201303260666

- Difficulty date: March 26, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 61,321 hours, 19,363 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC155553
- Condition: Corroded
- Location: Bs 1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM ANGLE CORRODED AT STA 1180 RT SIDE MAIN DECK.   BLENDED AREA IAW-SRM-51-10-02. CHECKED LIMITS FOUND TO BE OUT OF LIMITS IAW-SRM-53-  40-13 DETAIL II FIG. 101, REMOVED AND REPLACED CREASE BEAM IAW-SRM-51-40-02, CAT."A" MAJOR REPAIR.
